# SDR A6WA201140492

- Difficulty date: June 10, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CHAFED FROM STOPS AT CTR AND OTBD LOCATIONS.  BLENDED MINOR CHAFE MARKS AT LT INBD FLAP VANE CTR AND OTBD LOCATIONS.  CTR AND OTBD CHAFES WITHIN ALLOWABLE LIMITS IAW 601R-57-52-004.
